# SDR HEEA0011687

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6160Y
- Make and model: Bell 206L-3
- Aircraft serial: 51609
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shell
- Part number: 206033100291A
- Condition: Debonded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHELL DENTED AND SEPARATED.
